Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by onedayatatime on March 1, 2002, at 11:26:33

In reply to Re: Effexor withdrawal - very bad news alexis, posted by Joey on October 29, 2001, at 19:09:11

A "type" of dizziness, a "type" of shakiness, a "type" of nausea, very tired, weird dreams,sadness, a "disconnectedness"; all of this happens when I have forgotten to take my 75mg dose of Effexor for 2 days, the condition intensifies in addition to also having headaches and loss of appetite when I was out of town for several days without my medication. I use the term "type" for those conditions because they are not like a dizziness, shakiness, or nausea that I have ever experienced.
I stay away from alcohol. ALCOHOL IS A DEPRESSANT! I already have a "depressed" condition, why would anyone in their (what is left of it) right mind do ANYTHING to make depression worse or to counteract their medications! (I wonder how long it would take to be clear of ALL side effects if I choose to stop medication entirely.)
Continued side effects with regular medication are: forgetfulness, a general lack of interest in things and absolutely NO interest in sexual intercourse. (Yes, I am married.)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:onedayatatime thread:1016
URL: http://www.dr-bob.org/babble/20020301/msgs/95952.html